# SDR EE4Y0346

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N963PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49568
- Aircraft time: 40,441 hours, 25,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911410367
- Condition: Corroded
- Location: Bs 242 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE, STA 242.25 BETWEEN LONGERON 20LT AND LONGERON 21 LT INTERNAL DOUBLER PN 5911410-367 HEAVY CORRODED, COMMON TO FWD LAVATORY SERVICE CUTOUT.
